IEEE - Institute of Electrical and Electronics Engineers, Inc. - Comments on "Design Equations for an Interdigitated Directional Coupler" [Letters]

Author(s): J.A. Mosko
Sponsor(s): IEEE Microwave Theory and Techniques Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1976
Volume: 24
Page(s): 628
ISSN (Paper): 0018-9480
ISSN (Online): 1557-9670
DOI: 10.1109/TMTT.1976.1128923
Regular:

In the above short paper, Ou derived some design equations for interdigital couplers. The purpose of this letter is to point out a limitation which may not be apparent upon reading the above... View More

Advertisement